# SDR 95ZZZX1118

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Pump
- Part number: 6462122
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER WHEN REDUCED FOR DESCENT.  EFFORTS TO RESTART ENGINE FAILED.  AIRCRAFT MADE AN UNEVENTFUL OFF AIRPORT LANDING.  AFTER AIRCRAFT SAT, ENGINE WAS ABLE TO BE RESTARTED.  PUMP WAS REMOVED AND SENT OUT FOR CHECK.  MULTIPLE DISCREPANCIES WERE FOUND IN VALVE SEAT ALIGNMENT CAUSING ENGINE TO RUN RICH ON POWER REDUCTION.  UNIT OVERHAULED LESS THAN 100 HOURS PRIOR BY CRS RV3R829L.
